PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 67 | 2 | 121-129
Tytuł artykułu

On symmetry of the pluricomplex Green function for ellipsoids

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that in the class of complex ellipsoids the symmetry of the pluricomplex Green function is equivalent to convexity of the ellipsoid.
Rocznik
Tom
67
Numer
2
Strony
121-129
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-12-05
poprawiono
1997-06-02
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [Bed-Dem] E. Bedford and J.-P. Demailly, Two counterexamples concerning the pluri-complex Green function in ℂⁿ, Indiana Univ. Math. J. 37 (1988), 865-867.
  • [Edi] A. Edigarian, On extremal mappings in complex ellipsoids, Ann. Polon. Math. 62 (1995), 83-96.
  • [Jar-Pfl] M. Jarnicki and P. Pflug, Invariant Distances and Metrics in Complex Analysis, de Gruyter 1993.
  • [Jar-Pfl-Zei] M. Jarnicki, P. Pflug and R. Zeinstra, Geodesics for convex complex ellipsoids, Ann. Scuola Norm. Sup. Pisa 20 (1993), 535-543.
  • [Kli] M. Klimek, Pluripotential Theory, Oxford University Press, 1991.
  • [Lem1] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), 427-474.
  • [Pfl-Zwo] P. Pflug and W. Zwonek, The Kobayashi metric for non-convex complex ellipsoids, Complex Variables Theory Appl. 29 (1996), 59-71.
  • [Pol] E. A. Poletsky, Holomorphic currents, Indiana Univ. Math. J. 42 (1993), 85-144.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv67z2p121bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.